Multiple Sclerosis Community
Lyrica
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lyrica

Hi, all-

I started on Lyrica (75 mg 2 x a day) on the 3rd of this month.  I had been on Gabapentin for 2 years but it seemed to quite working (I was up to 4800 mg a day!).

Anyway, I know that it takes a bit of time for Lyrica to kick in.  It still isn't working yet for me.  

A new symptom has started on me that is driving me absolutely batty.  I am having a very hard time trying to explain it.  It is in my hands and feet.  The best way to describe it would be that I don't want ANYTHING to touch them.  It doesn't hurt, just feels absolutely maddening.

Has anyone ever experienced something like this?  Could it be from the Lyrica?  Have I been on the Lyrica long enough to feel a change in my pain....even if it is just a little?

My pain:  Both legs and my right arm feel like there is a vise grip on them squeezing tighter and tighter.  I have had this for 5 years.  My right arm pain changed to extreme burning in the arm and numb fingers in the middle of April.

Any help would be greatly appreciated...

Thanks,
Addi

Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Hi Addi
I am sorry for your discomfort.  It would seem to me that if you were on that high of a dose of gabapentin (well over the maximum recommended as far as I have learned) then 75 mg of Lyrica 2x daily is a Very low dose.  
I was on 2700mg gabapentin daily before we gave up and I am up to 200mg Lyrica 2x daily.  So you can see the comparison there.
I don't know if your new pain in your feet is a side effect.  Sounds like a new symptom and as the rules state, over 24 hrs means you need to notify the dr.  

Wishing you well
D
Blank
1318483_tn?1318350782
Hi, D-

Thanks for the response.  I never thought that maybe since I was on high dose of gabapentin that I would probably need higher Lyrica than I am taking.  

I go to my primary on Thursday and will address new symptom with him.

Thanks again...

Addi
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
572651_tn?1333939396
Blank
Lulu54
Dayton, OH
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC